EconPapers    
Economics at your fingertips  
 

On the A -Laplacian

Noureddine Aïssaoui

Abstract and Applied Analysis, 2003, vol. 2003, 1-13

Abstract:

We prove, for Orlicz spaces L A ( ℝ N ) such that A satisfies the Δ 2 condition, the nonresolvability of the A -Laplacian equation Δ A u + h = 0 on ℝ N , where ∫ h ≠ 0 , if ℝ N is A -parabolic. For a large class of Orlicz spaces including Lebesgue spaces L p ( p > 1 ), we also prove that the same equation, with any bounded measurable function h with compact support, has a solution with gradient in L A ( ℝ N ) if ℝ N is A -hyperbolic.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/414310.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/414310.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:414310

DOI: 10.1155/S1085337503303069

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:414310